# SDR HNAA2024072600596

- Difficulty date: May 31, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 52,432 hours, 50,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

53-2109 CTR FUSE I, CTROMEGA BEAM ANGLE SUPPORT  CRACKED AT FR20.  R & R ANGLE SUPPORT IAW SRM 51-40-02
